BibTeX record journals/cma/FuRZ15

download as .bib file

@article{DBLP:journals/cma/FuRZ15,
  author    = {Yongqiang Fu and
               Vicentiu D. Radulescu and
               Binlin Zhang},
  title     = {Hodge decomposition of variable exponent spaces of Clifford-valued
               functions and applications to Dirac and Stokes equations},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {70},
  number    = {4},
  pages     = {691--704},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.05.020},
  doi       = {10.1016/j.camwa.2015.05.020},
  timestamp = {Mon, 05 Jun 2017 20:51:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/FuRZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier